# SDR XNOA01040

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE IS SLOW TO SPOOL & WILL NOT OBTAIN MAX POWER.  TRIMMED NR 1 ENGINE MEC IAW A300 MM 71-00-00. OPS & LEAK CHECK GOOD.
